MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW

K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW
Model Number PESSARY
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Non-us event; occurred in canada.Consumer reported that after 8 hours of wearing a pessary, she attempted to remove it and the string separated from it in one piece.She was unable to manually remove the pessary from her vaginal cavity herself so she went to the emergency room where it was successfully removed.She reported experiencing pain during her attempted removal and cramping after it was removed.She has recovered and she did not require any medication.
 
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed, the finished product met all quality release criteria, and specifications were within allowable limits prior to release.Additionally, companion samples received of the product showed no defects or abnormalities.

Brand Name
POISE IMPRESSA : PESSARY, VAGINAL : HHW
Common Device Name
PESSARY, VAGINAL
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key22026324
Report Number3011109575-2025-00023
Device Sequence Number7220222
Product Code HHW
UDI-Device Identifier00036000496208
UDI-Public(01)00036000496208(17)280501(10)NN420071A
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPESSARY
Device Lot NumberNN420071A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale